RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 62–64 (Mi dan26447)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Reduction of a game with complete memory to a matricial game

J. V. Romanovsky

Leningrad State University

Full text: PDF file (408 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 08.12.1961

Citation: J. V. Romanovsky, “Reduction of a game with complete memory to a matricial game”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 62–64

Citation in format AMSBIB
\Bibitem{Rom62}
\by J.~V.~Romanovsky
\paper Reduction of a game with complete memory to a matricial game
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 62--64
\mathnet{http://mi.mathnet.ru/dan26447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0138511}
\zmath{https://zbmath.org/?q=an:0133.13304}


Linking options:
  • http://mi.mathnet.ru/eng/dan26447
  • http://mi.mathnet.ru/eng/dan/v144/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Vorob'ev, “The present state of the theory of games”, Russian Math. Surveys, 25:2 (1970), 77–136  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:22
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019